# SDR ASAA9880107

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, DENT WAS FOUND IN FORWARD CARGO COMPARTMENT DOOR EDGE INBOARD OF AFT UPLOCK LATCH.  REMOVED DAMAGED AREA AND INSTALLED REPAIR ANGLE DOUBLER IAW ASA EA 5210-01070.  (M)
